Semigroup Forum

, Volume 75, Issue 3, pp 609–623 | Cite as

A Semigroup Approach to Queueing Systems

  • Abdukerim HajiEmail author
  • Agnes RadlEmail author


We prove asymptotic stability of the solutions of equations describing a simple queueing system consisting of two machines separated by a finite storage buffer. Following an approach by G. Gupur, we apply the theory of C0-semigroups and spectral theory of positive operators.


Service Time Asymptotic Stability Positive Operator Boundary Condition Abstract Cauchy Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2007

Authors and Affiliations

  1. 1.College of Mathematics and System Sciences, Xinjiang UniversityUrumqi 830046China
  2. 2.Mathematisches Institut, Universitat Tubingen, Auf der Morgenstelle 10D-72076 TubingenGermany

Personalised recommendations